# SDR VNAA2024111111101

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 29,914 hours, 22,999 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6229822001
- Part serial: 13WHD
- Condition: False Indication
- Location: Zone 200
- Part time: 1,679 hours, 1,454 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LDU / DCU SHOWING ERRONEOUS INDICATIONS IN FLIGHT SOME LIGHTS ARE INTERMITTENT AND SOME PERSIST. / INTERROGATED MDC, FOUND B1 CODE 007202. TROUBLESHOT PER FIM 31-41-07-810-801. REMOVED AND REPLACED LDU IAW CRJ 700 AMM 31-41-07-000/400-801. OPS CHECK GOOD AT THIS TIME.
